# SDR AALA20161214030

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 52,172 hours, 20,796 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR ALARM SOUNDED DURING FLIGHT.  NO SMOKE DETECTED IN LAVATORY.  REMOVED AND REPLACED SMOKE DETECTOR IAW 26-14-01.  OPERATIONAL CHECKED GOOD.
